# SDR DALA2022122788428

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 105,830 hours, 15,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Faulted
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE LIGHT BLINKS.   REMOVED AND REPLACED R4 DOOR SLIDE LIGHT LENS ASSY PER B767 AMM 52-71. OPS NML.
